# SDR 04FDEA00899

- Difficulty date: April 11, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND SEAT TRACK FROM CENTER LEFT BETWEEN FRAMES F77 & F78, 2 EA AREAS OF CORROSION UPPER SURFACE, MAIN CARGO COMPT.  REMOVED CORROSION IAW A300-600 SRM 51-74-10.  REMOVAL OF CORROSION WAS VISUALLY OUT OF LIMITS IAW A300-600 SRM 51-74-10.  LOCATED, DRILLED, AND INSTALLED NEW SEAT TRACK SECTION IAW A300-600 SRM 53-10-16.  TOP COATED FASTENERS IAW A300-600 SRM 51-75-10.
